Show simple item record

dc.contributor.authorOllé Torner, Mercè
dc.contributor.authorBarrabés Vera, Esther
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I
dc.date.accessioned2010-06-21T12:00:21Z
dc.date.available2010-06-21T12:00:21Z
dc.date.created2009-11
dc.date.issued2009-11
dc.identifier.citationOllé, M.; Barrabés, E. Dynamical aspects of multi-round horseshoe-shaped homoclinic orbits in the RTBP. "Celestial mechanics and dynamical astronomy", Novembre 2009, vol. 105, núm. 1-3, p. 197-210.
dc.identifier.issn0923-2958
dc.identifier.urihttp://hdl.handle.net/2117/7757
dc.description.abstractWe consider the planar restricted three-body problem and the collinear equilibrium point L3, as an example of a center×saddle equilibrium point in a Hamiltonian with two degrees of freedom.We explore numerically the existence of symmetric and non-symmetric homoclinic orbits to L3, when varying the mass parameter μ. Concerning the symmetric homoclinic orbits (SHO), we study the multi-round, m-round, SHO for m ≥ 2. More precisely, given a transversal value of μ for which there is a 1-round SHO, say μ1, we show that for any m ≥ 2, there are countable sets of values of μ, tending to μ1, corresponding to m-round SHO. Some comments on related analytical results are also made.
dc.format.extent14 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.titleDynamical aspects of multi-round horseshoe-shaped homoclinic orbits in the RTBP
dc.typeArticle
dc.subject.lemacSistemes dinàmics diferencials
dc.subject.lemacAstrodinàmica
dc.contributor.groupUniversitat Politècnica de Catalunya. EGSA - Equacions Diferencials, Geometria, Sistemes Dinàmics i de Control, i Aplicacions
dc.description.peerreviewedPeer Reviewed
dc.relation.publisherversionhttp://www.springerlink.com/content/al6257q66013k422/fulltext.pdf
dc.rights.accessRestricted access - publisher's policy
local.identifier.drac2041470
dc.description.versionPostprint (published version)
local.citation.authorOllé, M.; Barrabés, E.
local.citation.publicationNameCelestial mechanics and dynamical astronomy
local.citation.volume105
local.citation.number1-3
local.citation.startingPage197
local.citation.endingPage210


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 3.0 Spain